# SDR DHL9980640C

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LT WING NR 6 FLAP VANE SHOWS WORN AREAS.  REMOVED AND REPLACED NR 6 FLAP VANE IAW DC8 MM 27-50-0 PG 201 AND 27 51-14 PG 201.  N/R CARD NR 0066.
